Alert archive / Utah / High Wind Warnings in 2010
High Wind Warning 12, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this high wind warning at Oct 24, 2010, 7:14 PM MDT. It took effect at Oct 25, 2010, 12:00 AM MDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 24, 2010, 7:14 PM MDT (01:14 UTC)
- In effect from
- Oct 25, 2010, 12:00 AM MDT
- Expired
- Oct 25, 2010, 4:23 AM MDT
- In force
- 4 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
140 WWUS75 KSLC 250114 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 714 PM MDT SUN OCT 24 2010 ...STRONG SOUTH WINDS TURNING NORTHWEST TONIGHT... .AN EARLY WINTER STORM IS BRINGING STRONG SOUTH WINDS TO THE GREAT BASIN THIS EVENING...AHEAD OF THE ASSOCIATED COLD FRONT WHICH WILL REACH NORTHWEST UTAH AROUND MIDNIGHT AND CENTRAL UTAH BY DAYBREAK. STRONG POST FRONTAL NORTHWEST WINDS ARE EXPECTED THROUGH THE MORNING HOURS. UTZ005-251200- /O.NEW.KSLC.HW.W.0012.101025T0600Z-101025T1200Z/ /O.CON.KSLC.WI.Y.0024.000000T0000Z-101025T1800Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE 714 PM MDT SUN OCT 24 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT MONDAY... ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM MDT MONDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT MONDAY. * AFFECTED AREA: THE GREAT SALT LAKE DESERT AND MOUNTAINS. * WINDS: SOUTH WINDS 25-35 MPH WITH GUSTS OVER 45 MPH... SHIFTING TO THE NORTHWEST AFTER MIDNIGHT. GUSTS OVER 60 MPH WILL BE POSSIBLE LATE TONIGHT ESPECIALLY ALONG STATE ROUTE 30 IN NORTHWEST BOX ELDER COUNTY. * TIMING: THROUGH MONDAY MORNING. * IMPACTS: CROSS WINDS WILL CAUSE HAZARDOUS TRAVEL ON I-80. HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ004-251200- /O.EXB.KSLC.WI.Y.0024.101025T0900Z-101025T1400Z/ SOUTHERN WASATCH FRONT- INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI 714 PM MDT SUN OCT 24 2010 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY. * AFFECTED AREA: THE SOUTHERN WASATCH FRONT. * WINDS: NORTH WINDS 25 TO 35 MPH...WITH GUSTS TO 55 MPH ESPECIALLY NEAR POINT OF THE MOUNTAIN. WIND SENSITIVE OPERATIONS MAY BE AFFECTED. * TIMING: UNTIL 8 AM MONDAY. * IMPACTS: STRONG NORTHERLY WIND GUSTS ARE EXPECTED WITH THE COLD FRONTAL PASSAGE. THIS MAY CAUSE TRAVEL DIFFICULTIES ESPECIALLY WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ003-251200- /O.EXT.KSLC.WI.Y.0024.000000T0000Z-101025T1200Z/ SALT LAKE AND TOOELE VALLEYS- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE 714 PM MDT SUN OCT 24 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM MDT MONDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM MDT MONDAY. * AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS. * WINDS: SOUTH WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH...BECOMING NORTHERLY WITH THE COLD FRONT LATE TONIGHT. WINDS MAY REACH 55 MPH NEAR THE POINT OF THE MOUNTAIN EARLY DURING RUSH HOUR. * TIMING: THROUGH 6 AM MDT MONDAY. * IMPACTS: STRONG CROSS WINDS MAY CAUSE DIFFICULT TRAVEL ON EAST- WEST ORIENTED HIGHWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. THIS INCLUDES INTERSTATE 80. WIND SENSITIVE OPERATIONS MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ015-016-251200- /O.CON.KSLC.WI.Y.0024.000000T0000Z-101025T1200Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 714 PM MDT SUN OCT 24 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT MONDAY. * AFFECTED AREA: WEST CENTRAL AND SOUTHWEST UTAH. * WINDS: SOUTH WINDS 25-35 MPH WITH GUSTS OVER 45 MPH. * TIMING: STRONG WINDS WILL PERSIST OVERNIGHT. * IMPACTS: STRONG CROSS WINDS MAY CAUSE DIFFICULT TRAVEL ON EAST- WEST ORIENTED HIGHWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WIND SENSITIVE OPERATIONS MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
1 follow-up statement
683 WWUS75 KSLC 251023 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 423 AM MDT MON OCT 25 2010 UTZ005-251800- /O.CAN.KSLC.HW.W.0012.000000T0000Z-101025T1200Z/ /O.CON.KSLC.WI.Y.0024.000000T0000Z-101025T1800Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE 423 AM MDT MON OCT 25 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE HIGH WIND WARNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY. * AFFECTED AREA: THE GREAT SALT LAKE DESERT AND MOUNTAINS. * WINDS: NORTHWEST WINDS 25-35 MPH WITH GUSTS OVER 45 MPH... SHIFTING TO THE NORTHWEST AFTER MIDNIGHT. LOCAL STRONGER GUSTS WILL BE POSSIBLE EARLY TODAY ESPECIALLY ALONG STATE ROUTE 30 IN NORTHWEST BOX ELDER COUNTY. * TIMING: THROUGH THIS MORNING. * IMPACTS: CROSS WINDS WILL CAUSE HAZARDOUS TRAVEL ON I-80. HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ004-251130- /O.CAN.KSLC.WI.Y.0024.000000T0000Z-101025T1400Z/ SOUTHERN WASATCH FRONT- INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI 423 AM MDT MON OCT 25 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WIND ADVISORY. STRONG NORTH WINDS BEHIND THE FRONT HAVE DIMINISHED. BREEZY TO WINDY CONDITIONS ARE STILL EXPECTED TODAY BUT SPEEDS WILL REMAIN BELOW ADVISORY LEVELS. $$ UTZ003-015-016-251130- /O.CAN.KSLC.WI.Y.0024.000000T0000Z-101025T1200Z/ SALT LAKE AND TOOELE VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...DELTA... FILLMORE...BEAVER...CEDAR CITY...MILFORD 423 AM MDT MON OCT 25 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WIND ADVISORY. WINDS DIMINISHED IN THESE AREAS. BREEZY TO WINDY CONDITIONS ARE STILL EXPECTED TODAY BUT SPEEDS WILL REMAIN BELOW ADVISORY LEVELS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind warning went out at Oct 24, 3:35 PM MDT, 3 hours 39 minutes earlier.
Area forecast discussion, Oct 24, 3:35 PM MDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
335 PM MDT SUN OCT 24 2010
.SYNOPSIS...A STRONG COLD FRONT WILL ENTER NORTHWEST UTAH THIS
TONIGHT...THEN SWEEP ACROSS THE ENTIRE STATE BY EARLY MONDAY AFTERNOON.
SUBSTANTIAL PRECIPITATION WILL ACCOMPANY THIS COLD FRONT. A SECOND
WEATHER SYSTEM WILL BRING ADDITIONAL SNOW TO THE NORTH TUESDAY.
HIGH PRESSURE ALOFT WILL BUILD INTO THE GREAT BASIN FOR LATE IN
THE WEEK. ANOTHER PACIFIC NORTHWEST STORM SYSTEM IS EXPECTED TO
AFFECT THE AREA OVER THE WEEKEND.
&&
.DISCUSSION...BROAD AREA OF WARM ADVECTION PRECIP HAS SPREAD
ACROSS NORTHERN AND CENTRAL UTAH THIS AFTERNOON AHEAD OF THE
APPROACHING STORM SYSTEM. SNOW LEVELS REMAIN QUITE HIGH...SO SNOW
IS ONLY FALLING AT THE HIGHEST ELEVATIONS...BUT RAIN HAS BEEN
STEADY IN MOST LOCATIONS. SOUTHWEST FLOW HAS PICKED UP...AND SOME
LOCATIONS ARE SEEING GUSTS IN THE 40S.
SNOW LEVELS WILL LOWER RAPIDLY TONIGHT OVER NORTHERN UTAH AS THE
STRONG TROUGH AND ASSOCIATED COLD FRONT PUSH THROUGH NORTHERN
UTAH. VIGOROUS FGEN FORCING WILL COMBINE WITH AMPLE MOISTURE AND
GOOD JET SUPPORT TO RESULT IN AN AREA OF INTENSE PRECIPITATION
ALONG THE FRONT. SNOW IS EXPECTED TO NORTHERN VALLEY FLOORS...WITH
ACCUMULATIONS EXPECTED AT THE BENCHES AND ABOVE. AS THE FRONT
CONTINUES ACROSS CENTRAL AND SOUTHERN UTAH THROUGH TOMORROW
AFTERNOON...INCREASING DISTANCE FROM THE COLD POOL WILL ALLOW THE
FRONT TO WEAKEN...RESULTING IN SMALLER ACCUMULATIONS FARTHER
SOUTH. SIGNIFICANT MODEL QPF IN THE 3-4 INCH RANGE SUPPORT THE
AMOUNTS SUPPORTING THE GOING SNOW HEADLINES. HAVE ALSO ADDED A
SNOW ADVISORY FOR THE WASATCH PLATEAU/BOOK CLIFFS...AS
ACCUMULATIONS COULD BE SIGNIFICANT THERE AS WELL.
PRECIP SHOULD DIE DOWN SOME LATE MONDAY/EARLY TUESDAY AS THE
INITIAL WAVE EXITS THE AREA. HOWEVER...A SECONDARY WAVE IS PROGGED
TO MOVE ACROSS NORTHERN UTAH TUESDAY MORNING WILL ALLOW FOR
ADDITIONAL...POSSIBLY SIGNIFICANT...ACCUMULATIONS UP NORTH.
MODELS AGREE THAT THIS FEATURE WILL EXIT LATE TUESDAY...ALLOWING
FOR HIGH PRESSURE TO DEVELOP BY WEDNESDAY.
EC/GFS INDICATE THAT DRIER CONDITIONS WILL PERSIST UNDER THE RIDGE
THROUGH FRIDAY. SOUTHWEST FLOW IS PROGGED TO INCREASE FRIDAY
AFTERNOON AHEAD OF THE NEXT PACIFIC NORTHWEST TROUGH. GLOBAL
MODELS ARE COMING INTO BETTER AGREEMENT WITH THIS SYSTEM...SHOWING
THE TROUGH PUSHING THROUGH MUCH OF THE STATE LATE FRIDAY THROUGH
SATURDAY...PUSHING ANOTHER COLD FRONT THROUGH. HOWEVER...AIRMASS
WITH THIS SYSTEM LOOKS A BIT WARMER THAN THE UPCOMING ONE. THE
SYSTEM EXITS THE AREA IN BOTH MODELS BY SATURDAY
AFTERNOON...THOUGH IT MOVES OUT SLIGHTLY QUICKER IN THE GFS
SOLUTION. HAVE KEPT POPS ABOVE CLIMO IN THE EXTENDED TO ACCOUNT
FOR THIS SYSTEM.
&&
.AVIATION...STRONG SOUTH WINDS AT THE SLC TERMINAL COULD BE ENHANCED
BY SHOWERS THROUGH THE EVENING. WINDS WILL TURN TO THE NORTHWEST
BEHIND COLD FRONT LATE TONIGHT. VFR CEILINGS AND VISIBILITIES
EXPECTED THROUGH THE EVENING WITH A 30 PERCENT CHANCE OF MVFR
CONDITIONS FROM TIME TO TIME. A 40 PERCENT CHANCE OF IFR CONDITIONS
AFTER 09Z.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WARNING UNTIL 6 PM MDT TUESDAY FOR UTZ009.
WINTER STORM WARNING UNTIL 6 AM MDT WEDNESDAY FOR UTZ008.
WINTER STORM WARNING UNTIL MIDNIGHT MDT TUESDAY NIGHT FOR
UTZ007.
WIND ADVISORY UNTIL NOON MDT MONDAY FOR UTZ005.
WIND ADVISORY UNTIL 3 AM MDT MONDAY FOR UTZ003.
WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 6 PM MDT
TUESDAY FOR UTZ010.
WINTER STORM WARNING UNTIL 6 AM MDT WEDNESDAY FOR UTZ517.
WIND ADVISORY UNTIL 6 AM MDT MONDAY FOR UTZ015-016.
WY...NONE.
&&
PUBLIC...TRAPHAGAN
AVIATION...YOUNG
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Oct 24, 7:10 AM MDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 710 AM MDT SUN OCT 24 2010 UTZ001>016-019>021-517-518-WYZ021-251300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 710 AM MDT SUN OCT 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TONIGHT A WARM FRONT MOVING EAST ACROSS NORTHERN UTAH WILL PRODUCE WIDESPREAD RAIN OVER FAR NORTHERN UTAH AND SOUTHWEST WYOMING THIS MORNING. SNOW LEVELS WILL BE ON THE RISE...WITH ANY ACCUMULATING SNOWS CONFINED TO THE HIGHEST ELEVATIONS OF THE NORTHERN MOUNTAINS. THE HEAVIEST PRECIPITATION WILL BE CONFINED TO THE UTAH AND IDAHO BORDER REGION LATER TODAY AS THE WARM FRONT MOVES EAST AWAY FROM THE STATE. STRONG SOUTHERLY WINDS WILL DEVELOP BEHIND THE WARM FRONT...PARTICULARLY FOR THE WESTERN VALLEYS AND MOUNTAIN LOCATIONS. A WIND ADVISORY WILL BE IN EFFECT FOR MOST WESTERN VALLEYS TODAY. A COLD FRONT WILL ENTER NORTHWEST UTAH THIS EVENING...THEN SWEEP THROUGH ALL BUT SOUTHERN UTAH OVERNIGHT. SNOW LEVELS WILL LOWER RAPIDLY BEHIND THE FRONT...WITH HEAVY SNOW EXPECTED ALONG AND BEHIND THE FRONT IN THE NORTHERN AND CENTRAL MOUNTAINS. NUMEROUS WINTER STORM WARNINGS WILL BE IN EFFECT BEGINNING LATE TODAY OVER THE FAR NORTH...AND TONIGHT OVER THE REMAINDER OF THE MOUNTAIN LOCATIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOW AND MUCH COLDER TEMPERATURES WILL COVER NORTHERN AND CENTRAL UTAH EARLY IN THE WEEK. HEAVY SNOWFALL IS EXPECTED IN THE MOUNTAINS...WHERE 1 TO 3 FEET OF SNOW IS POSSIBLE THROUGH TUESDAY NIGHT. WINTER STORM WARNING WILL REMAIN IN EFFECT THROUGH AT LEAST TUESDAY AFTERNOON IN MOST LOCATIONS. ACCUMULATING SNOWS ARE ALSO A POSSIBILITY IN THE NORTHERN VALLEYS...THOUGH MOST OF THIS WILL BE CONFINED TO THE BENCHES AND FOOTHILLS ALONG THE URBAN CORRIDOR. THE COLDEST AIR OF THE FALL SEASON WILL ACCOMPANY THIS SERIES OF STORMS. TEMPERATURES THROUGH MIDWEEK WILL LIKELY BE 10 TO 20 DEGREES BELOW LATE OCTOBER NORMS. SOUTHERN UTAH WILL SEE LITTLE IF ANY PRECIPITATION BEYOND MONDAY AFTERNOON. TEMPERATURES WILL BE RATHER COLD BEHIND THE FRONT INTO TUESDAY...WITH READINGS REBOUNDING TUESDAY. THIS COLDER AIRMASS WILL BRING A THREAT OF A HARD FREEZE TO THE VALLEYS THAT EXPERIENCE CLEAR OR MOSTLY CLEAR SKIES EARLY IN THE WEEK. THE EASTERN UTAH VALLEYS ARE MOST PRONE TO A HARD FREEZE MONDAY NIGHT...WITH THE REMAINDER OF THE VALLEY LOCATIONS...EXCEPT THE DIXIE AND LAKE POWELL REGIONS...SUSCEPTIBLE TUESDAY AND WEDNESDAY NIGHTS. HIGH PRESSURE ALOFT WILL STRENGTHEN ACROSS THE INTERIOR WEST LATE IN THE WEEK. THIS HIGH PRESSURE WILL BEGIN A WARMING TREND THURSDAY AND FRIDAY. A NEW PACIFIC WEATHER DISTURBANCE WILL BRING A THREAT OF PRECIPITATION ALONG WITH COOLER TEMPERATURES BACK TO THE AREA FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 7:14 PM MDT | Winter Weather Advisory | SLC | 19 hr | |
| Oct 25, 3:18 PM MDT | Hard Freeze Warning | SLC | 19 hr |
Nearby
High Wind Warnings in Utah, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.